how do you deal with morphine withdrawal?

Question by treasures4u1: how do you deal with morphine withdrawal?
My Dr had me taking 60mg morphine 4x a day for my Neuropathy and fibromyalgia. My husband lost his job and I lost my Dr. Until I can get to another Dr or on some other insurance, I can not get any more meds. I am experiencing some severe withdrawal symptoms. On top of that, I have nothing for my pain. Can someone please tell me how to deal with the withdrawals?
Are there some kind of home remedies to do or use?
Thanks

Best answer:

Answer by LYNN in FL (suspended @#*%)
The only thing you can do for opiate with drawl is suffer through it. I’d rather eat glass than do that again. If its too extreme and you are too sick you may need to go to the ER.

Give your answer to this question below!

One comment to how do you deal with morphine withdrawal?

  • JedaSoul<3  says:

    If morphine withdrawl is anything like the withdrawl that I had after taking hydrocodone for a few yrs and didnt get any after a bit, I cant think of much you CAN do, just have to suffer thru it, if you cant get into a doctor that is.
    I hate to tell you how awful it is, I guess you are finding that out by yourself…. it will be awful for a week or so then gradualy get better.
    The best advice I can give you is stay hydrated, and eat what you can… it may be hard, but if you keep your body as healthy as you can the better your withdrawl will be. Try to drink gatorade or plenty of water.
    Take tylenol or something for the pain since your body is used to not making the pain reducing parts by itself.
    Hot showers do some good… you may have cold sweats and things like that, I couldnt ever find anything that made those go away,
    I wish you all the best!

Leave a reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>